# SDR TC8A99022

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705A
- Make and model: Boeing 727-21C
- Aircraft serial: 19134
- System (JASC): 3411 · Pitot/Static System
- Part: Union
- Condition: Failed
- Location: Rt Pitot Sys
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CAPT AND FIRST OFFICER AIRSPEED INDICATOR DIFFERENCE OF 50 KTS (FIFTY KNOTS).  RETURN TO FIELD.  INSPECTED F/O'S PITOT SYSTEM, REMOVED AND REPLACED UNION AT F/O'S PITOT PROBE.  PERFORMED FULL RANGE PITOT STATIC LEAK CHECK IN ACCORDANCE WITH B727 MM 36-11-0 AND FAR PART 43 APPENDIX E, NO LEAKS NOTED.  F/O'S AIRSPEED INDICATOR OPS CHECKS NORMAL IAW B727 MM 36-11-0.
